# SDR CALA2010121300611

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 42,111 hours, 22,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, FUSELAGE FRAME WEB AT STA 303.9 AND STRINGER 16LT HAS CRACKS AROUND THE OVAL HOLE.  PERFORMED REPAIR AT FUSELAGE FRAME AT STA 303.9 PER EA 5310- 04659 OP 02.
